# SDR DALA2020021801196

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 886-902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON CENTER WING UPPER SKIN STA 883 TO 902 BTW X=44 TO X=60 AT WING BOX AREA MRB 57-331-02 (CPAX) SUMMARY OF THE NRC 00887: CORROSION WAS ATTENDED PER MD-90 SRM 51-10-03 PAR 26 (A) VOL. II ETI-90-20-008 REV. 1 AND ER/A 585247 -14 REV; ORIGINAL ASSOCIATED ER/A 00-585247 ADDED FOR AC 9208 LOG-PAGE UPDATED (1494558)
